# SDR 2021F00027

- Difficulty date: February 9, 2021
- Submitted: February 11, 2021
- Operation: General aviation
- Make and model: Boeing 737-73A
- Aircraft serial: 28498
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAULT CODE: 326 075 00 AFTER TAKE OFF LANDING GEAR LEVER WAS MOVED TO UP BUT ALL LIGHTS GREEN & RED WERE DISAGREE AND THE GEAR IN DOWN POSITION. QRF.   PERFORMED DOOR SWITCH ADJUSTMENT IAW.AMM 32-34-00-420 IN OPERATIONAL TEST IAW.AMM 32-32-00-710-801 NORMAL OPERATION
